


default search action
Applicable Algebra in Engineering, Communication and Computing, Volume 22
Volume 22, Number 1, January 2011
- Arturas Dubickas:

On the location of roots of non-reciprocal integer polynomials. 1-19 - G. Budzban, Philip Feinsilver:

The generalized road coloring problem and periodic digraphs. 21-35 - Guanghong Sun, Chuankun Wu:

The lower bound on the second-order nonlinearity of a class of Boolean functions with high nonlinearity. 37-45 - Jean Lévine:

On necessary and sufficient conditions for differential flatness. 47-90
Volume 22, Number 2, March 2011
- Joan-Josep Climent

, Pedro R. Navarro, Leandro Tortosa
:
On the arithmetic of the endomorphisms ring End(\mathbbZp ×\mathbbZp2). 91-108 - Markku Niemenmaa:

A check digit system for hexadecimal numbers. 109-112 - Steven T. Dougherty, Sunghyu Han, Hongwei Liu:

Higher weights for codes over rings. 113-135 - Zihui Liu, Zhimin Sun:

On the equivalence of linear codes. 137-145 - Hiroshi Yoshida, Yoshihiro Miwa, Masanobu Kaneko:

Elliptic curves and Fibonacci numbers arising from Lindenmayer system with symbolic computation. 147-164
Volume 22, Number 3, May 2011
- Joachim von zur Gathen:

Counting decomposable multivariate polynomials. 165-185 - Adrien Poteaux, Marc Rybowicz:

Complexity bounds for the rational Newton-Puiseux algorithm over finite fields. 187-217 - Yonglin Cao

:
Generalized quasi-cyclic codes over Galois rings: structural properties and enumeration. 219-233
Volume 22, Number 4, November 2011
- Soo-Kyung Eom, Hyang-Sook Lee, Cheol-Min Park:

Optimal pairing computation over families of pairing-friendly elliptic curves. 235-248 - Eliseo Sarmiento

, Maria Vaz Pinto
, Rafael H. Villarreal
:
The minimum distance of parameterized codes on projective tori. 249-264 - Tino Schulz, Bert Jüttler

:
Envelope computation in the plane by approximate implicitization. 265-288 - Mihai Cipu

, Ismaïla Diouf, Maurice Mignotte:
Testing degenerate polynomials. 289-300 - Zhengchun Zhou

, Xiaohu Tang, Udaya Parampalli
, Daiyuan Peng:
New p-ary sequence family with low correlation and large linear span. 301-309 - Zhimin Sun, Xiangyong Zeng, Wei Su, Lei Hu:

Aperiodic correlation of Kasami sequences in the small set. 311-320
Volume 22, Numbers 5-6, December 2011
- Richard Moloney, Gary McGuire:

Two kinds of division polynomials for twisted Edwards curves. 321-345 - Dimitrios Poulakis:

Some lattice attacks on DSA and ECDSA. 347-358 - Ziran Tu, Dabin Zheng, Xiangyong Zeng, Lei Hu:

Boolean functions with two distinct Walsh coefficients. 359-366 - Nicola Pace

:
On the distribution of the elements of a finite group generated by covers. 367-373 - Ping Zhu

, Qiaoyan Wen:
Affine braid groups: a better platform than braid groups for cryptology? 375-391 - Juliano B. Lima

, Ricardo M. Campello de Souza:
Finite field trigonometric transforms. 393-411 - Lara Maines, Matteo Piva, Anna Rimoldi, Massimiliano Sala

:
On the provable security of BEAR and LION schemes. 413-423

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














